# SDR AALA20090624TUL03

- Difficulty date: May 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,325 hours, 41,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: CDK34881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW PAN FRAME IS CRACKED AT FORWARD LOWER CORNER STATION 845.  INSTALLED ANGLE REPAIR AT FORWARD LOWER LEFT CORNER OF WINDOW PAN AT STATION 845 AS PER AARD 53-10-00-25.
